Solving the Poisson Disorder Problem
By Goran Peskir, Albert N. Shiryaev. 2002
124 citations recorded by the source corpus.
Subfields: Algebra and Number Theory
View Paper: https://www.semanticscholar.org/paper/d2f02719fc3e07280d60ab681fda46e5cdc4e68c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
Citations in the corpus
- The standard Poisson disorder problem revisited (2005, background): “Two special cases R(2) and R(4) in (1.2) have been recently solved by Peskir and Shiryaev (2002) and Bayraktar and Dayanik (2003), respectively.”
- Discounted Optimal Stopping for Maxima of Some Jump-Diffusion Processes (2007, background): “The key point to note when solving optimal stopping problems for the jump processes established in [27] and [28] is that the smooth-fit condition at the optimal boundary may break down and then needs replacing by the continuous-fit condition; see also [1] for necessary and sufficient conditions for ”
- Asymptotic Optimality of Change-Point Detection Schemes in General Continuous-Time Models (2006, background): “Furthermore, in continuous time the Bayesian solution is only available for the very limited set of models—for detecting a change in the constant drift of a Brownian motion (Shiryaev, 1963, 1978) and in the constant intensity of a Poisson process (Peskir and Shiryaev, 2002).”
- The McKean stochastic game driven by a spectrally negative Lévy process (2008, methodology): “Combining these facts, (25), (26) and using Lemma 11 we find”
- Some remarks on first passage of Levy processes, the American put and pasting principles (2005, unknown): “ar X iv :m at h/ 05 08 48 7v 1 [ m at h. PR ] 2 5 A ug 2 00 5 The Annals of Applied Probability 2005, Vol. 15, No. 3, 2062–2080 DOI: 10.1214/105051605000000377 c© Institute of Mathematical Statistics, 2005”